# SDR SWAA2015032637835

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: 39229341
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR FITTING MISSING NUTPLATE.  INSTALLED NUTPLATE IAW SRM.
